# SDR CHQA200500083

- Difficulty date: April 15, 2005
- Submitted: April 18, 2005
- Operation: Air carrier
- Aircraft: N643RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000060
- Aircraft time: 549 hours, 370 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Valve
- Part number: SEEABOVE
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AT CRUISE ALTITUDE FLT ATTENDANT LOOKED OUT THE WINDOW AT ROW 13 TO THE RT AND NOTICED THAT SOMETHING WAS NOT RIGHT.  THE OTHER FLT ATTENDANT LOOKED AND SAW SOMETHING WAS GUSHING OUT OF THE RT WING IN LARGE QUANTITIES.  THE PILOT REQUESTED FLT ATTENDANT TO COME TO THE FLT DECK SO THE 1ST OFFICER COULD SEE WHAT WAS GOING ON. THE 1ST OFFICER THE LT AND RT SIDE OF THE AIRCRAFT.  FLT RETURNED TO MSY.  MAINTENANCE FOUND EVIDENCE OF A FUEL LEAK.  REMOVED AND REPLACED RIGHT AND LEFT FLAPPER CHECK VALVE P/N 2770088-101 AND RIGHT AND LEFT FLOAT VENT VALVE P/N 2930015-102.  OPS AND LEAK CHECK GOOD.  NO DEFECTS NOTED.
